Alert archive / Arizona / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 5, NWS Las Vegas, NV

July 12, 2013Mohave County, Arizona; Clark County, Nevada; San Bernardino County, California

NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 12, 2013, 5:32 PM MST for Mohave County, Arizona; Clark County, Nevada; San Bernardino County, California. It was in force for 43 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2013, 5:32 PM MST (00:32 UTC)
Expired
Jul 12, 2013, 6:15 PM MST
In force
43 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV

The radar

The Las Vegas radar (KESX), 89 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 5:42 PM MSTHAIL 0.252 Nne Mohave Valley, AZLOTS OF PEA SIZE HAIL WAS REPORTED FALLING IN MOHAVE VALLEY BY A SPOTTER.
Jul 12, 5:45 PM MSTTSTM WND DMGMohave Valley, AZSEVERAL AREAS OF MOHAVE VALLEY LOST POWER. AN 18 FOOT BOAT WAS BLOWN OFF A TRAILER AND INTO A FENCE.
Jul 12, 5:48 PM MSTTSTM WND DMG3 N Needles, CATREES DOWN BLOCKING ROADWAY IN NEEDLES
Jul 12, 6:05 PM MSTTSTM WND DMG5 S Mohave Valley, AZWIND CAUSED A BOX TRUCK TO TIP OVER. THE WIND ALSO KNOCKED OVER A FENCE. REPORT RECEIVED VIA TWITTER. TIME ESTIMATED.
Jul 12, 6:05 PM MSTTSTM WND GST 502 Ssw Mohave Valley, AZA SPOTTER ESTIMATED 50 MPH WINDS IN MOHAVE VALLEY FROM A THUNDERSTORM NEAR HIGHWAY 95 AND VISTA DRIVE.
Jul 12, 6:20 PM MSTTSTM WND DMG3 N Needles, CATREES DOWN BLOCKING ROADWAY IN NEEDLES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 0.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2013-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2013-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
2668 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

683 
WUUS55 KVEF 130032
SVRVEF
AZC015-CAC071-NVC003-130115-
/O.NEW.KVEF.SV.W.0005.130713T0032Z-130713T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
532 PM MST FRI JUL 12 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...
  EXTREME EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN
  CALIFORNIA...
  EXTREME SOUTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 615 PM MST/615 PM PDT/.

* AT 529 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS  
  OF 60 MPH. THIS STORM WAS LOCATED NEAR NEEDLES KOA CAMPGROUND...OR 
  14 MILES NORTHWEST OF TOPOCK...AND WAS MOVING NORTH AT 10 MPH.     
  HAIL TO PENNY SIZE IS ALSO POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MOHAVE VALLEY.

THIS INCLUDES INTERSTATE 40 IN CALIFORNIA BETWEEN MILE MARKERS 138
AND 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT
NWSVEGAS.

&&

LAT...LON 3505 11466 3493 11443 3480 11456 3486 11469
TIME...MOT...LOC 0032Z 199DEG 9KT 3489 11460

$$

STACHELSKI
2 follow-up statements
327 
WWUS55 KVEF 130055
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
555 PM PDT FRI JUL 12 2013

NVC003-130105-
/O.CAN.KVEF.SV.W.0005.000000T0000Z-130713T0115Z/
CLARK NV-
555 PM PDT FRI JUL 12 2013

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL CLARK
COUNTY IS CANCELLED...

LAT...LON 3501 11461 3493 11443 3484 11458 3488 11467
TIME...MOT...LOC 0055Z 199DEG 9KT 3494 11458

$$

AZC015-CAC071-130115-
/O.CON.KVEF.SV.W.0005.000000T0000Z-130713T0115Z/
MOHAVE AZ-SAN BERNARDINO CA-
555 PM MST FRI JUL 12 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM
MST/615 PM PDT/ FOR EXTREME EAST CENTRAL SAN BERNARDINO AND EXTREME
SOUTHWESTERN MOHAVE COUNTIES...

AT 550 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MOHAVE VALLEY...OR 15
MILES SOUTH OF BULLHEAD CITY...AND WAS MOVING NORTH AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
MOHAVE VALLEY AND WILLOW VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT
NWSVEGAS.

&&

LAT...LON 3501 11461 3493 11443 3484 11458 3488 11467
TIME...MOT...LOC 0055Z 199DEG 9KT 3494 11458

$$

STACHELSKI
645 
WWUS55 KVEF 130113
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
613 PM MST FRI JUL 12 2013

AZC015-CAC071-130121-
/O.EXP.KVEF.SV.W.0005.000000T0000Z-130713T0115Z/
MOHAVE AZ-SAN BERNARDINO CA-
613 PM MST FRI JUL 12 2013

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL SAN
BERNARDINO AND EXTREME SOUTHWESTERN MOHAVE COUNTIES WILL EXPIRE AT
615 PM MST/615 PM PDT/...

THE THUNDERSTORM OVER MOHAVE VALLEY ARIZONA CONTINUES TO PRODUCE 
VERY HEAVY RAIN...HOWEVER IT HAS DROPPED BELOW SEVERE LIMITS FOR 
WIND AND HAIL. THEREFORE THE SEVERE THUNDERSTORM WARNING FOR THIS 
AREA WILL BE ALLOWED TO EXPIRE.  

LAT...LON 3501 11461 3493 11443 3484 11458 3488 11467 
TIME...MOT...LOC 0111Z 199DEG 9KT 3498 11456

$$

STACHELSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:35 PM MST, 2 hours 57 minutes earlier.

Area forecast discussion, Jul 12, 2:35 PM MST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
235 PM PDT FRI JUL 12 2013

.SYNOPSIS...SCATTERED THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE
MAINLY NORTH AND EAST OF LAS VEGAS THIS EVENING. FLASH FLOODING WILL
BE THE PRIMARY CONCERN WITH THESE STORMS...ESPECIALLY IN AREAS WITH
RECENT WILDFIRES. THUNDERSTORM CHANCES WILL SLOWLY DECREASE OVER THE
WEEKEND...WITH DRIER AND WARMER CONDITIONS EXPECTED EARLY NEXT WEEK.
&&

.SHORT TERM...TONIGHT THROUGH SATURDAY...THUNDERSTORM COVERAGE IS
DIMINISHING AROUND THE LAS VEGAS VALLEY SO WILL REMOVE THE VALLEY
FROM THE FLASH FLOOD WATCH. WILL LEAVE NORTHEAST AND SOUTHERN
CLARK...SPRING MOUNTAINS AS WELL AS THE LAKE MEAD NATIONAL
RECREATION AREA AND MOHAVE COUNTIES IN THE WATCH AS STORMS WITH
HEAVY RAIN LOOK LIKE THEY WILL PERSIST INTO THE EVENING. SHOWERS AND
THUNDERSTORMS WILL COME TO AN END ACROSS ALL BUT PARTS OF LINCOLN
COUNTY BASED ON 4KM HI-RES MODELS TONIGHT. SKIES WILL BE MOSTLY
CLEAR WESTERN HALF OF THE CWA.

FOR SATURDAY...GFS/NAM STILL CONSISTENT IN SHOWING THAT DRIER AND
MORE STABLE AIR OUT WEST GRADUALLY SHIFTING EAST. WITH THAT
SAID...MONSOON MOISTURE BOUNDARY WILL BE ALIGNED FROM NEAR
TWENTYNINE PALMS-INDIAN SPRINGS-ELY SO WILL KEEP THE MENTION OF
THUNDERSTORMS EAST OF THAT LINE.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...MODELS CONSISTENT
SHOWING DRYING TO CONTINUE TO TAKE PLACE THROUGH MONDAY AND TUESDAY
AS THE SOUTHEAST RIDGE IS SUPPRESSED FURTHER TO THE EAST AND A WEAK
TROUGH REMAINS OFF THE NORTHERN CALIFORNIA COAST. HOWEVER ENOUGH
INSTABILITY/MOISTURE TO LINGER OVER MAINLY MOHAVE COUNTY ARIZONA TO
CONTINUE MENTION OF ISOLATED AFTERNOON/EVENING THUNDERSTORMS FOR
THIS AREA. BY WEDNESDAY AND INTO THURSDAY OVERALL PATTERN OVER THE
AREA WILL BE A TROUGH OFF THE WEST COAST AND A RIDGE CENTERED
SOMEWHERE TO THE SOUTHEAST/EAST OF THE CWA. THIS WILL RESULT IN A
FAIRLY NON-DESCRIPTIVE PATTERN OF WEAK SOUTHERLY FLOW OVER THE CWA
RESULTING IN ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
OVER THE EASTERN PORTION OF THE AREA FROM TUESDAY ON. THERE IS STILL
A CHANCE THAT INCREASED MOISTURE WILL BE SEEN BY THURSDAY...BUT THE
THE CURRENT MODEL RUNS ARE NOT INDICATING A MAJOR PUSH HEADING OUR
DIRECTION. TEMPERATURES WILL GENERALLY BE NEAR NORMAL THROUGH THE
PERIOD.
&&

.AVIATION...FOR MCCARRAN...THE VALLEY SHOULD REMAIN THUNDERSTORM
FREE WITH SCATTERED THUNDERSTORMS WITHIN THE PEACH SPRINGS AND
MORMON MESA CORRIDORS INTO EARLY THIS EVENING. WILL NEED TO MONITOR
FOR THE  POTENTIAL OF ANY OUTFLOW BOUNDARIES THOUGH WHICH COULD
BRING A WIND SHIFT. SKIES WILL BECOME MOSTLY CLEAR TONIGHT WITH
SOUTH WINDS UNDER 10KTS. ISOLATED THUNDERSTORMS POSSIBLE OVER THE
HIGHER TERRAIN SURROUNDING THE VALLEY SATURDAY. GENERALLY SOUTH
WINDS AROUND 10KTS TOMORROW.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...LOWER CIGS AND REDUCED VSBY WILL BE ASSOCIATED WITH
ISOLATED THUNDERSTORMS THIS EVENING GENERALLY SOUTHEAST OF
INTERSTATE 15. THERE MAY BE A SLIGHT CHANCE OF A SHOWER OR
THUNDERSTORM ACROSS NORTHERN LINCOLN COUNTY OVERNIGHT. MOSTLY CLEAR
WITH TYPICAL DIURNAL WINDS OVERNIGHT. ISOLATED THUNDERSTORMS MAINLY
OVER THE HIGHER TERRAIN OF LINCOLN...CLARK AND MOHAVE COUNTIES
SATURDAY. GENERALLY SOUTH TO SOUTHEAST WINDS AROUND 10 MPH...GUSTS
UP TO 20 KTS POSSIBLE UP THE OWENS VALLEY.
&&

.FIRE WEATHER...SCATTERED THUNDERSTORMS WITH HEAVY RAIN WILL
CONTINUE INTO THE EVENING OVER SOUTHEAST NEVADA AND NORTHWEST
ARIZONA. THE FLASH FLOOD THREAT WILL BE PARTICULARLY HIGH NEAR BURN
SCARS. THUNDERSTORMS...PRIMARILY WET...WILL CONTINUE MAINLY ACROSS
THE EASTERN ZONES THROUGH SUNDAY ALTHOUGH THE MOISTURE CONTENT WILL
GRADUALLY DECREASE SATURDAY THROUGH MONDAY.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NVZ016-019>022.
AZ...FLASH FLOOD WATCH THROUGH THIS EVENING FOR AZZ001-003-036.
CA...NONE.
&&

PIERCE

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 12, 5:09 AM MST, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
509 AM PDT FRI JUL 12 2013

AZZ002-036-CAZ519>527-NVZ014>018-020>022-130315-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
509 AM PDT FRI JUL 12 2013 /509 AM MST FRI JUL 12 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TODAY AND TONIGHT WITH
LOCALLY HEAVY RAINFALL POSSIBLE ALONG WITH GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DRYING WILL TAKE PLACE FROM THE WEST ON SATURDAY AND CONTINUE INTO
MONDAY. HOWEVER ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL
CONTINUE...ESPECIALLY OVER THE EASTERN ZONES. INCREASING MOISTURE
MAY ONCE AGAIN BE SEEN WEDNESDAY AND THURSDAY FOR AN INCREASING CHANCE OF
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ001-003-NVZ019-130315-
NORTHWEST PLATEAU-NORTHWEST DESERTS-SPRING MOUNTAINS-
509 AM PDT FRI JUL 12 2013 /509 AM MST FRI JUL 12 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA
TODAY AND TONIGHT WITH POSSIBLE HEAVY RAINFALL. A FLASH FLOOD WATCH
HAS BEEN EXTENDED THROUGH 11 PM THIS EVENING. THE MAIN CONCERN WILL
BE RECENT BURN SCARS...ESPECIALLY IN THE SPRING MOUNTAINS AND
HUALAPAI MOUNTAIN AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DRYING WILL BE SEEN SATURDAY THROUGH MONDAY...HOWEVER ENOUGH
MOISTURE WILL REMAIN OVER THE AREA TO KEEP ISOLATED AFTERNOON AND
EVENING THUNDERSTORMS IN THE FORECAST. AN INCREASE IN MOISTURE MAY
BE SEEN WEDNESDAY AND THURSDAY LEADING TO AN INCREASE IN
THUNDERSTORM ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVITY MAY BE NEEDED THIS AFTERNOON...DUE TO THE
POSSIBILITY OF HEAVY RAINFALL. SPOTTERS ARE ENCOURAGED TO REPORT ANY
SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING
PROCEDURES.

In the hours before

Local storm report, Jul 12, 1:34 PM MST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
134 PM PDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

TLERICOS
Local storm report, Jul 12, 1:45 PM MST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
145 PM PDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     FLASH FLOOD      9 E MT. CHARLESTON      36.28N 115.46W
07/12/2013                   CLARK              NV   NWS EMPLOYEE

            FLOODING NOW OVER KYLE CANYON ROAD - HWY-157. NO DEPTH
            WAS REPORTED BUT IT IS IMPASSABLE

&&

TLERICOS
Local storm report, Jul 12, 1:54 PM MST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
154 PM PDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      10 E NELSON PEAK (NPKN2 35.71N 114.71W
07/12/2013                   CLARK              NV   PUBLIC

            HWY 165 WASHED OUT NEAR THE CLIFFS

&&

TLERICOS
Local storm report, Jul 12, 2:23 PM MST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
223 PM PDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     FLASH FLOOD      1 NNW DOLAN SPRINGS (MD 35.59N 114.28W
07/12/2013                   MOHAVE             AZ   911 CALL CENTER

            FIRE DEPARTMENT REPORTS WATER FLOWING DOWN ROADS IN DOLAN
            SPRINGS. SOME SECONDARY ROADS ARE WASHING OUT.

&&

TLERICOS
Local storm report, Jul 12, 2:58 PM MST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
258 PM PDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     FLASH FLOOD      1 SW DOLAN SPRINGS      35.59N 114.28W
07/12/2013                   MOHAVE             AZ   FIRE DEPT/RESCUE

            DOLAN SPRINGS FIRE DEPT REPORTS ROCKS AND DEBRIS WASHED
            ACROSS PIERCE FERRY ROAD AROUND 235PM. SOME SIDE ROADS
            WERE WASHED OUT.

&&

CSTUMPF
Local storm report, Jul 12, 5:17 PM MST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
517 PM PDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      5 SE COLORADO CITY      36.95N 112.90W
07/12/2013                   MOHAVE             AZ   TRAINED SPOTTER

            SPOTTER REPORTED OVER 6 INCHES OF SAND WASHED ACROSS CANE
            BEDS ROAD FROM HEAVY RAIN.

&&

CSTUMPF

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 5:35 PM MSTFlash Flood WarningVEFMohave115 min
Jul 13, 10:25 AM MSTFlash Flood WarningVEFMohave3 hr
Jul 13, 12:54 PM MSTAreal Flood AdvisoryVEFMohave3 hr
Jul 13, 4:42 PM MSTFlash Flood WarningVEFMohave2 hr

Nearby

Severe Thunderstorm Warnings in Arizona, 2013Severe Thunderstorm Warnings in Nevada, 2013Severe Thunderstorm Warnings in California, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.